# SDR 96FDEA00018

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47806
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plank
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB FWD UPPER PLANK CRACKED JUST INBOARD OF CLOSING RIB, FROM FWD EDGE AFT THROUGH FASTENER HOLE 1.5 TOTAL CRACK CONTINUES PAST HOLE.  REMOVED FASTENERS AND TRIMMED OUT CRACKED AREA.  NDT AT CRACKED AREA AND OPEN HOLES C/W.  COLD WORKED HOLES FINAL REAM.  INSTALLED CONCOL WASHER, FABRICATED DOUBLER PER SRM 55-20-00.  INSTALLED DOUBLER PER SRM 55-20-22.
